RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 3(61), Pages 141–148 (Mi umn8088)  

This article is cited in 1 scientific paper (total in 3 paper)

Scientific notes and problems

On the solution of Cauchy's problem for regular systems of linear partial differential equations

A. G. Kostyuchenko, G. E. Shilov


Full text: PDF file (863 kB)

Bibliographic databases:
Received: 06.01.1954

Citation: A. G. Kostyuchenko, G. E. Shilov, “On the solution of Cauchy's problem for regular systems of linear partial differential equations”, Uspekhi Mat. Nauk, 9:3(61) (1954), 141–148

Citation in format AMSBIB
\Bibitem{KosShi54}
\by A.~G.~Kostyuchenko, G.~E.~Shilov
\paper On the solution of Cauchy's problem for regular systems of linear partial differential equations
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 3(61)
\pages 141--148
\mathnet{http://mi.mathnet.ru/umn8088}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=64260}
\zmath{https://zbmath.org/?q=an:0056.31604}


Linking options:
  • http://mi.mathnet.ru/eng/umn8088
  • http://mi.mathnet.ru/eng/umn/v9/i3/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. S. Aleksandrov, I. M. Gel'fand, E. A. Gorin, V. V. Grushin, A. N. Kolmogorov, O. A. Oleinik, V. P. Palamodov, S. V. Fomin, “Georgii Evgen'evich Shilov (obituary)”, Russian Math. Surveys, 31:1 (1976), 233–249  mathnet  crossref  mathscinet  zmath
    2. V. P. Palamodov, “The work of G. E. Shilov in the theory of generalized functions and differential equations”, Russian Math. Surveys, 33:4 (1978), 219–235  mathnet  crossref  mathscinet  zmath
    3. M. S. Agranovich, V. M. Buchstaber, R. S. Ismagilov, B. S. Kashin, B. S. Mityagin, S. P. Novikov, V. A. Sadovnichii, A. G. Sergeev, Ya. G. Sinai, A. A. Shkalikov, “Anatolii Gordeevich Kostyuchenko (obituary)”, Russian Math. Surveys, 65:4 (2010), 767–780  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук
    Number of views:
    This page:250
    Full text:117
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020